# SDR CALA2009101900632

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 36,910 hours, 12,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32317
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED ON BOTTOM EDGE OF AFT CARGO DOOR CUTOUT LOCATED UNDER THE OUTBOARD SILL PLATE.  REPAIRED AFT CARGO DOOR CUTOUT LOWER FUSELAGE SKIN PER ECRA 5331-01471, REINSPECT PER PART 2 EC5331-01471AT INTERVALS NOT TO EXCEED 500 FLT CYCLES PERMANENT REPAIR PER PART 3 EC5331-01471 AFTER 15870 CYCLES BUT BEFORE 15880 TOTAL A/C FLT CYCLES REF DIP 001347.
